# SDR FDEA201702270667

- Difficulty date: February 27, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NDT INSPECTION AT RT WING LOWER SKIN PANELS OUTER WING ACCESS DOOR CUTOUT AT STA XORS=696, 01 EA FASTENER HOLE 18 FOUND CRACK AS MARKED. RT WING LOWER SKIN PANEL ACCESS DOOR CUTOUT AT STA XORS, 01 EACH CRACKED FASTENER HOLE CARRIED OUT BUSHING REPAIR AS PER SRM 57-20-02-2R FIG 201 REPAIR 5. THE REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
